# SDR DALA2024081908247

- Difficulty date: August 7, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,425 hours, 16,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Missing
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5723746) ON MEET AND GREET FOUND LT WING OUBOARD AFT FLAP, I/B TE LOWER SKIN MISSING. REPLACED LT WING AFT FLAP OUTBOAIRD PER B737 AMM 27-51-22-400-801.
